Normal solvability of an abstract nonlinear problem. Applications to the solution of boundary value problems for partial differential equations
Doklady Akademii Nauk, Tome 196 (1971) no. 5, pp. 1028-1031 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1971_196_5_a8,
     author = {V. R. Portnov},
     title = {Normal solvability of an abstract nonlinear problem. {Applications} to the solution of boundary value problems for partial differential equations},
     journal = {Doklady Akademii Nauk},
     pages = {1028--1031},
     year = {1971},
     volume = {196},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_5_a8/}
}
TY  - JOUR
AU  - V. R. Portnov
TI  - Normal solvability of an abstract nonlinear problem. Applications to the solution of boundary value problems for partial differential equations
JO  - Doklady Akademii Nauk
PY  - 1971
SP  - 1028
EP  - 1031
VL  - 196
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1971_196_5_a8/
LA  - ru
ID  - DAN_1971_196_5_a8
ER  - 
%0 Journal Article
%A V. R. Portnov
%T Normal solvability of an abstract nonlinear problem. Applications to the solution of boundary value problems for partial differential equations
%J Doklady Akademii Nauk
%D 1971
%P 1028-1031
%V 196
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1971_196_5_a8/
%G ru
%F DAN_1971_196_5_a8
V. R. Portnov. Normal solvability of an abstract nonlinear problem. Applications to the solution of boundary value problems for partial differential equations. Doklady Akademii Nauk, Tome 196 (1971) no. 5, pp. 1028-1031. http://geodesic.mathdoc.fr/item/DAN_1971_196_5_a8/